# SDR UIEA2019032203624

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Out Of Alignment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY OUT BOTH ENG'S STARTER VALVE MANUAL OVERRIDE BUTTON ALIGN WITH C-DUCT MANUAL GUIDE TUBE. ( ADJUSTED BOTH ENGINES START VALVE TO ALINE THE MANUAL OVERRIDE BUTON AND C-DUCT GUIDE TUBE IAW AMM 80-11-62-404-017-H00 )
